Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

What are the worse side effects of accutane? I've heard nosebleeds and depressino but I can deal with that as long is it can't kill you lol.

Share this post


Link to post
Share on other sites

Dried boogers sucked. They were all bloody and crusty. Painful sometimes. I had them for a few weeks. Then they went away, not I'm getting them back agian.

Share this post


Link to post
Share on other sites
What are the worse side effects of accutane? I've heard nosebleeds and depressino but I can deal with that as long is it can't kill you lol.

Share this post


Link to post
Share on other sites

I say the breakout, thats the worst for me... i mean one breakout can lead to other side effects such as depression, isolation etc. nose bleed is ok with me, dryness is annoying sometimes especially when i flake like i just came back from the snow.

Share this post


Link to post
Share on other sites

Lethragy pretty much renders me useless outside of work. Since I like my job, adrenaline and joking around with my coworkers keeps me going. But once I get home I just want to sleep and watch TV all day till the alarm goes off again for work the next day. But then, of course, when I go to wash my face in the morning I feel the same clear, soft, skin I went to sleep with, so it's all gotta be worth it, right? :)

Share this post


Link to post
Share on other sites
What are the worse side effects of accutane? I've heard nosebleeds and depressino but I can deal with that as long is it can't kill you lol.

dont eat tons of junkfood and candy every day, you'll be fine. If your body can't take the accutane, your derm won't let you continue your course.

Share this post


Link to post
Share on other sites
What are the worse side effects of accutane? I've heard nosebleeds and depressino but I can deal with that as long is it can't kill you lol.

dont eat tons of junkfood and candy every day, you'll be fine. If your body can't take the accutane, your derm won't let you continue your course.

Share this post


Link to post
Share on other sites
What are the worse side effects of accutane? I've heard nosebleeds and depressino but I can deal with that as long is it can't kill you lol.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×